Acta Applicandae Mathematicae
Acta Applicandae Mathematicae is devoted to the art and techniques of applying mathematics and the development of new, applicable mathematical methods.
Covering a large spectrum from modeling to qualitative analysis and computational methods, Acta Applicandae Mathematicae contains papers on different aspects of the relationship between theory and applications, ranging from descriptive papers on actual applications meeting contemporary mathematical standards to proofs of new and deep theorems in applied mathematics.
Solvability and Optimal Controls of a Fractional Impulsive Stochastic Partial Integro-Differential Equation with State-Dependent Delay
Yanlin Liu (June 2018)
- Journal Title
- Acta Applicandae Mathematicae
- Volume 1 / 1983 - Volume 155 / 2018
- Print ISSN
- Online ISSN
- Springer Netherlands
- Additional Links
To view the rest of this content please follow the download PDF link above.